Bayesian adjustment for covariate measurement errors: a flexible parametric approach

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Bayesian adjustment for covariate measurement errors: a flexible parametric approach

TitleBayesian adjustment for covariate measurement errors: a flexible parametric approach
Publication TypeJournal Article
Year of Publication2009
AuthorsHossain, S, Gustafson, P
JournalStatistics in Medicine
Volume28
Pagination1580-1600
DOI10.1002/sim.3552